# SDR USAAD98203

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 25147A3B
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT-PHL - FLT 937 - AFTER TAKEOFF AND THE FLAPS AND SLATS WERE RETRACTED THE STALL WARNING LIGHT ILLUMINATED ON THE CAPTAINS SIDE AND THE HORN SOUNDED.  THE LIGHT AND HORN OPERATED INTERMITTENTLY AS THE AIRCRAFT RETURNED TO THE FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ANGLE OF ATTACK TRANSDUCER.  (M)
